# SDR IPXA2022112988544

- Difficulty date: November 29, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 24,500 hours, 14,997 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Faulted
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DIVERSION,  AT FL300  RECEIVED A #2 T/R UNLOCKED INDICATION. AT FIRST IT WAS A STEADY INDICATION DURING DESCENT THE LIGHT WENT OUT FOR AWHILE THEN BECAME INTERMITANT UNTIL LANDING. COMPLIED WITH ECAM.   NR 2 T/T STOWED AND LOCKED.  TROUBLESHOT IAW TSM 78-31-40. R & R NR 2 ENG INBD T/R RVDT REF AMM 78-31-40-0401. OPS CK GOOD. M796385 CLEAR ALL WORK DONE. DMP REVERSED.  ORIG SUBMISSION DATE:  11/29/2022
